RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 90, Number 3, Pages 323–353 (Mi tmf5546)  

This article is cited in 3 scientific papers (total in 4 papers)

Distribution of some functionals of the integral of a random walk

Ya. G. Sinai

Landau Institute for Theoretical Physics, USSR Academy of Sciences

Abstract: The asymptotic behavior of the probabilities associated with the first crossing of a straight line or parabola by the integral of a Brownian curve is studied.

Full text: PDF file (2099 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 90:3, 219–241

Bibliographic databases:

Received: 22.08.1991

Citation: Ya. G. Sinai, “Distribution of some functionals of the integral of a random walk”, TMF, 90:3 (1992), 323–353; Theoret. and Math. Phys., 90:3 (1992), 219–241

Citation in format AMSBIB
\Bibitem{Sin92}
\by Ya.~G.~Sinai
\paper Distribution of some functionals of the integral of a~random walk
\jour TMF
\yr 1992
\vol 90
\issue 3
\pages 323--353
\mathnet{http://mi.mathnet.ru/tmf5546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1182301}
\zmath{https://zbmath.org/?q=an:0810.60063}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 90
\issue 3
\pages 219--241
\crossref{https://doi.org/10.1007/BF01036528}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KF10700001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5546
  • http://mi.mathnet.ru/eng/tmf/v90/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. W. E, Ya. G. Sinai, “Recent results on mathematical and statistical hydrodynamics”, Russian Math. Surveys, 55:4 (2000), 635–666  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. R. S. Pusev, “Asymptotics of small deviations of the Bogoliubov processes with respect to a quadratic norm”, Theoret. and Math. Phys., 165:1 (2010), 1348–1357  mathnet  crossref  crossref  adsnasa  isi
    4. Bray A.J., Majumdar S.N., Schehr G., “Persistence and First-Passage Properties in Nonequilibrium Systems”, Adv. Phys., 62:3 (2013), 225–361  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:478
    Full text:189
    References:70
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019